# SDR SWAA2023013186315

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FRONT SPAR L/E REMOVEABLE FAIRING CRACKED AT SUPPORT RIB 1 MKD DOT<[01] REMOVED L/H HORIZONTAL STABILIZER FRONT SPAR RIB #1 AS PER REFERENCE SRM 51-40-02-0G-0;[02] VERIFIED STEP 1. OK TO INSTALL NEW RIB.;[03] INSTALLED L/H HORIZONTAL STABILIZER FRONT SPAR RIB #1 AS PER REFERENCE SRM 51-40-02-0G-0 AND DGW # 186A1301;[04] VERIFIED STEP 3.;[05] PART TYRANSACTION ACCOMPLISSHED;[06] CORRECTION ON STEP 5; ACCOMPLISHED PART TRANSACTION.;[07] VERIFIED STEPS 5 AND 6.
